Alert archive / New Jersey / Red Flag Warnings in 2015

Red Flag Warning 3, NWS New York, NY

May 4, 20155 counties in New Jersey

NWS New York, NY issued this red flag warning at May 4, 2015, 3:28 AM EDT for 5 counties in New Jersey. It took effect at May 4, 2015, 1:00 PM EDT. It was in force for 7 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
May 4, 2015, 3:28 AM EDT (07:28 UTC)
In effect from
May 4, 2015, 1:00 PM EDT
Expired
May 4, 2015, 8:00 PM EDT
In force
7 hr
Issued by
NWS New York, NY

Counties Bergen County, NJ, Essex County, NJ, Hudson County, NJ, Passaic County, NJ, Union County, NJ

The radar

The Philadelphia radar (KDIX), 100 km from the middle of the area, began a volume at 07:27 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Brookhaven, NY (KOKX), launched 00:00Z, 7.5 hours before the alert went out and 112 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Brookhaven, NY at 00:00Z on 2015-05-04Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Brookhaven, NY at 00:00Z on 2015-05-04The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 26 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2014 m above ground
0-6 km bulk shear
22 kt
0-1 km storm-relative helicity
26 m²/s²
0-3 km storm-relative helicity
77 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

643 
WWUS81 KOKX 040728
RFWOKX

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NEW YORK NY
328 AM EDT MON MAY 4 2015

CTZ005>009-NYZ078>081-040830-
/O.CAN.KOKX.FW.A.0002.150504T1600Z-150505T0000Z/
NORTHERN FAIRFIELD-NORTHERN NEW HAVEN-NORTHERN MIDDLESEX-
NORTHERN NEW LONDON-SOUTHERN FAIRFIELD-NORTHWESTERN SUFFOLK-
NORTHEASTERN SUFFOLK-SOUTHWESTERN SUFFOLK-SOUTHEASTERN SUFFOLK-
328 AM EDT MON MAY 4 2015

...FIRE WEATHER WATCH IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN UPTON HAS CANCELLED THE FIRE
WEATHER WATCH.


$$

NJZ002-004-006-103>108-NYZ067>075-176>179-041730-
/O.UPG.KOKX.FW.A.0002.150504T1600Z-150505T0000Z/
/O.NEW.KOKX.FW.W.0003.150504T1700Z-150504T2300Z/
WESTERN PASSAIC-EASTERN PASSAIC-HUDSON-WESTERN BERGEN-
EASTERN BERGEN-WESTERN ESSEX-EASTERN ESSEX-WESTERN UNION-
EASTERN UNION-ORANGE-PUTNAM-ROCKLAND-NORTHERN WESTCHESTER-
SOUTHERN WESTCHESTER-NEW YORK (MANHATTAN)-BRONX-
RICHMOND (STATEN ISLAND)-KINGS (BROOKLYN)-NORTHERN QUEENS-
NORTHERN NASSAU-SOUTHERN QUEENS-SOUTHERN NASSAU-
328 AM EDT MON MAY 4 2015

...RED FLAG WARNING IN EFFECT FROM 1 PM THIS AFTERNOON TO 7 PM
EDT THIS EVENING FOR NEW YORK CITY...NORTHEAST NEW JERSEY...THE
LOWER HUDSON VALLEY...AND NASSAU COUNTY...

THE NATIONAL WEATHER SERVICE IN UPTON HAS ISSUED A RED FLAG
WARNING WHICH IS IN EFFECT FROM 1 PM THIS AFTERNOON TO 7 PM EDT
THIS EVENING.

* AFFECTED AREA...NEW YORK CITY...NORTHEAST NEW JERSEY...THE LOWER
  HUDSON VALLEY...AND NASSAU COUNTY.

* WINDS...SOUTHWEST 15 TO 20 MPH WITH GUSTS UP TO 25 MPH.

* RELATIVE HUMIDITY...25 TO 30 PERCENT.

* TIMING...MONDAY AFTERNOON AND EARLY EVENING.

* IMPACTS...RAPID FIRE SPREAD IF IGNITION OCCURS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EXPECTED OR OCCURRING. A COMBINATION OF STRONG WINDS...LOW
RELATIVE HUMIDITY...AND DRY FUELS WILL CREATE A SIGNIFICANTLY
ELEVATED FIRE GROWTH POTENTIAL.

&&

$$

MALOIT
4 follow-up statements
472 
WWUS81 KOKX 041547
RFWOKX

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NEW YORK NY
1147 AM EDT MON MAY 4 2015


NJZ002-004-006-103>108-NYZ067>075-176>179-042300-
/O.CON.KOKX.FW.W.0003.150504T1700Z-150504T2300Z/
WESTERN PASSAIC-EASTERN PASSAIC-HUDSON-WESTERN BERGEN-
EASTERN BERGEN-WESTERN ESSEX-EASTERN ESSEX-WESTERN UNION-
EASTERN UNION-ORANGE-PUTNAM-ROCKLAND-NORTHERN WESTCHESTER-
SOUTHERN WESTCHESTER-NEW YORK (MANHATTAN)-BRONX-
RICHMOND (STATEN ISLAND)-KINGS (BROOKLYN)-NORTHERN QUEENS-
NORTHERN NASSAU-SOUTHERN QUEENS-SOUTHERN NASSAU-
1147 AM EDT MON MAY 4 2015

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM EDT THIS EVENING
FOR NEW YORK CITY...NORTHEAST NEW JERSEY...LOWER HUDSON
VALLEY...AND NASSAU COUNTY...

* AFFECTED AREA...NEW YORK CITY...NORTHEAST NEW JERSEY...THE 
  LOWER HUDSON VALLEY...AND NASSAU COUNTY.

* WINDS...SOUTHWEST 15 TO 20 MPH WITH GUSTS UP TO 25 MPH.

* RELATIVE HUMIDITY...25 TO 30 PERCENT.

* TIMING...MONDAY AFTERNOON AND EARLY EVENING.

* IMPACTS...RAPID FIRE SPREAD IF IGNITION OCCURS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EXPECTED OR OCCURRING. A COMBINATION OF STRONG WINDS...LOW
RELATIVE HUMIDITY...AND DRY FUELS WILL CREATE A SIGNIFICANTLY
ELEVATED FIRE GROWTH POTENTIAL.

&&

$$
847 
WWUS81 KOKX 041931
RFWOKX

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NEW YORK NY
331 PM EDT MON MAY 4 2015


NJZ002-004-006-103>108-NYZ067>075-176>179-050000-
/O.EXT.KOKX.FW.W.0003.000000T0000Z-150505T0000Z/
WESTERN PASSAIC-EASTERN PASSAIC-HUDSON-WESTERN BERGEN-
EASTERN BERGEN-WESTERN ESSEX-EASTERN ESSEX-WESTERN UNION-
EASTERN UNION-ORANGE-PUTNAM-ROCKLAND-NORTHERN WESTCHESTER-
SOUTHERN WESTCHESTER-NEW YORK (MANHATTAN)-BRONX-
RICHMOND (STATEN ISLAND)-KINGS (BROOKLYN)-NORTHERN QUEENS-
NORTHERN NASSAU-SOUTHERN QUEENS-SOUTHERN NASSAU-
331 PM EDT MON MAY 4 2015

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM EDT THIS EVENING
FOR NEW YORK CITY...NORTHEAST NEW JERSEY...LOWER HUDSON
VALLEY...AND NASSAU COUNTY...

* AFFECTED AREA...NEW YORK CITY...NORTHEAST NEW JERSEY...THE 
  LOWER HUDSON VALLEY...AND NASSAU COUNTY.

* WINDS...SOUTHWEST 15 TO 20 MPH WITH GUSTS UP TO 25 MPH.

* RELATIVE HUMIDITY...20 TO 30 PERCENT.

* TIMING...INTO THIS EVENING.

* IMPACTS...RAPID FIRE SPREAD IF IGNITION OCCURS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EXPECTED OR OCCURRING. A COMBINATION OF STRONG WINDS...LOW
RELATIVE HUMIDITY...AND DRY FUELS WILL CREATE A SIGNIFICANTLY
ELEVATED FIRE GROWTH POTENTIAL.

&&

$$
869 
WWUS81 KOKX 041931 CCA
RFWOKX

URGENT - FIRE WEATHER MESSAGE...CORRECTED
NATIONAL WEATHER SERVICE NEW YORK NY
331 PM EDT MON MAY 4 2015


NJZ002-004-006-103>108-NYZ067>075-176>179-050000-
/O.COR.KOKX.FW.W.0003.000000T0000Z-150505T0000Z/
WESTERN PASSAIC-EASTERN PASSAIC-HUDSON-WESTERN BERGEN-
EASTERN BERGEN-WESTERN ESSEX-EASTERN ESSEX-WESTERN UNION-
EASTERN UNION-ORANGE-PUTNAM-ROCKLAND-NORTHERN WESTCHESTER-
SOUTHERN WESTCHESTER-NEW YORK (MANHATTAN)-BRONX-
RICHMOND (STATEN ISLAND)-KINGS (BROOKLYN)-NORTHERN QUEENS-
NORTHERN NASSAU-SOUTHERN QUEENS-SOUTHERN NASSAU-
331 PM EDT MON MAY 4 2015

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING
FOR NEW YORK CITY...NORTHEAST NEW JERSEY...LOWER HUDSON
VALLEY...AND NASSAU COUNTY...

* AFFECTED AREA...NEW YORK CITY...NORTHEAST NEW JERSEY...THE 
  LOWER HUDSON VALLEY...AND NASSAU COUNTY.

* WINDS...SOUTHWEST 15 TO 20 MPH WITH GUSTS UP TO 25 MPH.

* RELATIVE HUMIDITY...20 TO 30 PERCENT.

* TIMING...INTO THIS EVENING.

* IMPACTS...RAPID FIRE SPREAD IF IGNITION OCCURS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EXPECTED OR OCCURRING. A COMBINATION OF STRONG WINDS...LOW
RELATIVE HUMIDITY...AND DRY FUELS WILL CREATE A SIGNIFICANTLY
ELEVATED FIRE GROWTH POTENTIAL.

&&

$$
689 
WWUS81 KOKX 050002
RFWOKX

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NEW YORK NY
802 PM EDT MON MAY 4 2015

NJZ002-004-006-103>108-NYZ067>075-176>179-050115-
/O.EXP.KOKX.FW.W.0003.000000T0000Z-150505T0000Z/
WESTERN PASSAIC-EASTERN PASSAIC-HUDSON-WESTERN BERGEN-
EASTERN BERGEN-WESTERN ESSEX-EASTERN ESSEX-WESTERN UNION-
EASTERN UNION-ORANGE-PUTNAM-ROCKLAND-NORTHERN WESTCHESTER-
SOUTHERN WESTCHESTER-NEW YORK (MANHATTAN)-BRONX-
RICHMOND (STATEN ISLAND)-KINGS (BROOKLYN)-NORTHERN QUEENS-
NORTHERN NASSAU-SOUTHERN QUEENS-SOUTHERN NASSAU-
802 PM EDT MON MAY 4 2015

...RED FLAG WARNING HAS EXPIRED FOR NEW YORK CITY...NORTHEAST NEW
JERSEY...LOWER HUDSON VALLEY...AND NASSAU COUNTY...

THERE MAY STILL BE LOCALIZED SPOTS WHERE RELATIVE HUMIDITY WILL
BE BELOW 30 PERCENT AND WINDS WILL OCCASIONALLY GUST ABOVE 25 MPH
FOR THE NEXT HOUR OR TWO. OVERALL THOUGH...THE MAJORITY OF THE
AREA WILL HAVE WIND SPEEDS GRADUALLY LOWER THIS EVENING AND
RELATIVE HUMIDITY LEVELS WILL INCREASE AS TEMPERATURES LOWER.

$$

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS New York, NY wrote its last area forecast discussion before this red flag warning went out at May 4, 2:02 AM EDT, 1 hour 26 minutes earlier.

Area forecast discussion, May 4, 2:02 AM EDT, 1 hour 26 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NEW YORK NY
202 AM EDT MON MAY 4 2015

.SYNOPSIS...
HIGH PRESSURE WILL REMAIN JUST OFF THE MID ATLANTIC COAST THROUGH
TODAY...THEN MOVE FARTHER OFFSHORE TONIGHT INTO TUESDAY AS A COLD
FRONT BEGINS ITS APPROACH. THE FRONT WILL PASS THROUGH LATE
TUESDAY...FOLLOWED BY HIGH PRESSURE FROM WEDNESDAY THROUGH SUNDAY.

&&

.NEAR TERM /UNTIL 6 AM THIS MORNING/...
FCST ON TRACK WITH ONLY MINOR TWEAKS TO HOURLY TEMPS.

MOSTLY CLEAR (BECOMING MOSTLY CLEAR INLAND) SKIES OVERNIGHT WITH
A FULL MOON. LOWS RANGING FROM THE MID/UPPER 50S IN NYC...LOWER
50S IN THE SURROUNDING METRO AREAS...40S MOST ELSEWHERE...AND NEAR
40 IN THE LONG ISLAND PINE BARRENS.

&&

.SHORT TERM /6 AM THIS MORNING THROUGH 6 PM TUESDAY/...
UPPER LEVEL RIDGE AXIS MOVES EAST OF THE AREA TODAY. WITH SW FLOW
AROUND OFFSHORE SURFACE HIGH...A BREEZY AND UNSEASONABLY WARM DAY
EXPECTED...WITH HIGHS 80-85 FROM NYC NORTH/WEST AND THE NORTH
SHORE OF LONG ISLAND...AND 70S ELSEWHERE...UPPER 60S AT THE SOUTH
FACING BEACHES.

UVI FOR TODAY IS 8...WHICH IS VERY HIGH. (SAME SUN ANGLE AS
AUGUST 8TH)

A COLD FRONT WILL BEGIN TO APPROACH LATE TONIGHT...WITH ONLY
SLIGHT CHANCE OF A SHOWER WELL INLAND NORTH/WEST OF NYC. EXPECT
LOWS IN THE LOWER 60S IN NYC AND IN THE 50S ELSEWHERE.

SEE FIRE WEATHER SECTION FOR MORE INFORMATION ON FIRE WEATHER
WATCH.

&&

.LONG TERM /TUESDAY NIGHT THROUGH SUNDAY/...
THE COLD FRONT SAGS SOUTH ACROSS THE REGION TUESDAY AFTN WITH
INSTABILITY DRIVEN SHOWERS. POP AT 50 PERCENT...BUT THINK WE WILL
GO HIGHER AS THE EVENT APPROACHES. JET DYNAMICS ARE WEAK WITH THE
JET STREAK DISPLACED WELL NORTH IN SOUTHERN QUEBEC. LI GETS DOWN
TO ABOUT -1 AND THERE ARE A FEW HUNDRED J/KG OF CAPE. WITH SFC
TEMPS INTO THE MID 70S...HAVE INCLUDED TSTMS FOR THE
AFTERNOON...CONSISTENT WITH SPC OUTLOOK.

THE FRONT SAGS SOUTH TUESDAY NIGHT. THE 12Z GFS HAS A CONVECTIVE
INDUCED VORT MAX PASSING ACROSS NEW YORK STATE OVERNIGHT. BASED ON
NAM/CMC/ECMWF AND QUICK LOOK AT THE LATEST SREF...THINK THIS
FEATURE IS OVERDONE IN THE GFS AND HAVE LOWERED POP OVERNIGHT.

THEREAFTER...HIGH PRESSURE NOSES INTO THE REGION WITH DRY AND
UNSEASONABLY WARM TEMPS. HIGHS GENERALLY IN THE MID 70S...EXCEPT
COOLER AT THE COAST.

A BACK DOOR COLD FRONT MAY LOWER TEMPS FOR SUNDAY. ALSO...WITH THE
APPROACH OF A COLD FRONT FROM THE WEST INTRODUCE A LOW CHC FOR SHRA
SUNDAY AFTERNOON INLAND NORTH AND WEST OF NYC.

&&

.AVIATION /06Z MONDAY THROUGH FRIDAY/...
VFR THROUGH THIS EVENING AS HIGH PRESSURE REMAINS JUST OFF THE
MID ATLANTIC COAST. A COLD FRONT APPROACHES FROM THE NW LATE
TONIGHT.

LGT AND VRB WINDS OVERNIGHT...BECOMING SSW WINDS AND INCREASING THIS
MORNING WITH SPEEDS GENERALLY 10-15KT AFT 16Z AS PRES GRADIENT
TIGHTENS. AM ANTICIPATING AMBROSE JET AT KJFK AFT 20Z WITH
SUSTAINED WINDS AROUND 20KT...NO GUSTS. ELSEWHERE...GUSTS BETWEEN
18-22 KT SHOULD PREVAIL AFT 17Z...DIMINISHING IN THE EVE. AN OCNL
GUST OF 25KT POSSIBLE AT KLGA LATE IN AFTN. KGON MAY NOT GUST AT
ALL DUE TO LIMITED MIXING.

.OUTLOOK FOR 06Z TUE THROUGH FRI...
.TONIGHT...VFR.
.TUE-WED MORNING...SLOW COLD FROPA. MVFR OR LOWER CONDS POSSIBLE
WITH ANY SHOWERS. LOW CHANCE FOR TSTMS TUE AFTERNOON/EVENING.
.WED AFTERNOON-FRI...VFR.

&&

.MARINE...
SEAS WILL CONTINUE TO DIMINISH INTO THE MORNING...THEN THERE WILL
BE TWO CHANCES FOR MARGINAL SCA CONDS ON THE OCEAN THIS AFTERNOON/NIGHT.
FIRST...SOUTHERLY COASTAL JET COULD REACH 25 KT LATE THIS AFTERNOON
INTO EARLY EVENING ON THE OCEAN W OF FIRE ISLAND INLET...THEN SW
FLOW INCREASING TO 15-20 KT AHEAD OF AN APPROACHING COLD FRONT
COULD PUSH OCEAN SEAS TO 5 FT MAINLY E OF MORICHES INLET FROM LATE
TONIGHT INTO TUE MORNING.

A COLD FRONT WILL MOVE ACROSS LATE TUE...WITH AN ISOLATED TSTM.
OCEAN SEAS SHOULD SUBSIDE BELOW SCA CRITERIA EARLY TUE.
THEREAFTER...EXPECT TRANQUIL WX WITH HIGH PRESSURE IN CONTROL.

&&

.FIRE WEATHER...
HAVE ISSUED FIRE WX WATCH FOR MOST OF THE AREA THIS AFTERNOON AND
EARLY EVENING...AS MIN RH FALLS TO 25-30 PERCENT AND S-SW WINDS
INCREASE TO 15-25 MPH. METEOROLOGICAL CONDITIONS ARE MORE
FAVORABLE IN NE NJ...NYC NASSAU AND WESTERN SUFFOLK...ESPECIALLY
MID TO LATE AFTERNOON...BUT ELSEWHERE FINE FUELS ARE VERY DRY...SO
MARGINAL CONDITIONS COULD STILL LEAD TO RAPID FIRE GROWTH/SPREAD.

&&

.HYDROLOGY...
SHOWERS/ISOLD TSTMS WITH A COLD FRONT TUE AFTERNOON/EVENING SHOULD
PRODUCE BASIN AVERAGES OF LESS THAN 1/4 INCH. NO IMPACTS EXPECTED.

AT THIS TIME...IT APPEARS DRY FROM WED-SUNDAY.

&&

.EQUIPMENT...
KOKX RADAR REMAINS OUT OF SERVICE. REPAIRS WILL BEGIN LATER TODAY ONCE
PARTS ARRIVE. UPDATED ESTIMATE FOR COMPLETION OF REPAIR IS THIS EVENING.

&&

.OKX WATCHES/WARNINGS/ADVISORIES...
CT...FIRE WEATHER WATCH FROM NOON EDT TODAY THROUGH THIS EVENING
     FOR CTZ005>009.
NY...FIRE WEATHER WATCH FROM NOON EDT TODAY THROUGH THIS EVENING
     FOR NYZ067>075-078>081-176>179.
NJ...FIRE WEATHER WATCH FROM NOON EDT TODAY THROUGH THIS EVENING
     FOR NJZ002-004-006-103>108.
MARINE...NONE.

&&
Hazardous weather outlook, May 3, 4:56 PM EDT, 10 hours 32 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE NEW YORK NY
456 PM EDT SUN MAY 3 2015

CTZ005>009-NJZ002-004-006-103>108-NYZ067>075-078>081-176>179-041000-
NORTHERN FAIRFIELD-NORTHERN NEW HAVEN-NORTHERN MIDDLESEX-
NORTHERN NEW LONDON-SOUTHERN FAIRFIELD-WESTERN PASSAIC-
EASTERN PASSAIC-HUDSON-WESTERN BERGEN-EASTERN BERGEN-WESTERN ESSEX-
EASTERN ESSEX-WESTERN UNION-EASTERN UNION-ORANGE-PUTNAM-ROCKLAND-
NORTHERN WESTCHESTER-SOUTHERN WESTCHESTER-NEW YORK (MANHATTAN)-BRONX-
RICHMOND (STATEN ISLAND)-KINGS (BROOKLYN)-NORTHWESTERN SUFFOLK-
NORTHEASTERN SUFFOLK-SOUTHWESTERN SUFFOLK-SOUTHEASTERN SUFFOLK-
NORTHERN QUEENS-NORTHERN NASSAU-SOUTHERN QUEENS-SOUTHERN NASSAU-
456 PM EDT SUN MAY 3 2015

...FIRE WEATHER WATCH IN EFFECT FROM MONDAY AFTERNOON THROUGH MONDAY
EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN
CONNECTICUT...NORTHEAST NEW JERSEY AND SOUTHEAST NEW YORK.

.DAY ONE...TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FIRE WEATHER WATCH.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

&&

THIS HAZARDOUS WEATHER OUTLOOK PROVIDES A SUMMARY OF POTENTIAL
WIDESPREAD HAZARDOUS WEATHER EVENTS THAT MAY REACH NWS WARNING
CRITERIA. MOST LONG FUSED NWS WATCHES...WARNINGS AND ADVISORIES IN
EFFECT ARE HIGHLIGHTED.

PLEASE REFER TO THE LATEST NWS FORECASTS FOR WEATHER NOT MEETING NWS
WARNING CRITERIA.

CTZ010>012-041000-
SOUTHERN NEW HAVEN-SOUTHERN MIDDLESEX-SOUTHERN NEW LONDON-
456 PM EDT SUN MAY 3 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN CONNECTICUT.

.DAY ONE...TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME THAT WOULD MEET
NATIONAL WEATHER SERVICE WARNING CRITERIA.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

&&

THIS HAZARDOUS WEATHER OUTLOOK PROVIDES A SUMMARY OF POTENTIAL
WIDESPREAD HAZARDOUS WEATHER EVENTS THAT MAY REACH NWS WARNING
CRITERIA. MOST LONG FUSED NWS WATCHES...WARNINGS AND ADVISORIES IN
EFFECT ARE HIGHLIGHTED.

PLEASE REFER TO THE LATEST NWS FORECASTS FOR WEATHER NOT MEETING NWS
WARNING CRITERIA.

ANZ330-335-338-340-345-350-353-355-041000-
LONG ISLAND SOUND EAST OF NEW HAVEN CT/PORT JEFFERSON NY-
LONG ISLAND SOUND WEST OF NEW HAVEN CT/PORT JEFFERSON NY-
NEW YORK HARBOR-PECONIC AND GARDINERS BAYS-
SOUTH SHORE BAYS FROM JONES INLET THROUGH SHINNECOCK BAY-
MORICHES INLET NY TO MONTAUK POINT NY OUT 20 NM-
FIRE ISLAND INLET NY TO MORICHES INLET NY OUT 20 NM-
SANDY HOOK NJ TO FIRE ISLAND INLET NY OUT 20 NM-
456 PM EDT SUN MAY 3 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS.

.DAY ONE...TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME THAT WOULD MEET
NATIONAL WEATHER SERVICE WARNING CRITERIA.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

&&

THIS HAZARDOUS WEATHER OUTLOOK PROVIDES A SUMMARY OF POTENTIAL
WIDESPREAD HAZARDOUS WEATHER EVENTS THAT MAY REACH NWS WARNING
CRITERIA. MOST LONG FUSED NWS WATCHES...WARNINGS AND ADVISORIES IN
EFFECT ARE HIGHLIGHTED.

PLEASE REFER TO THE LATEST NWS FORECASTS FOR WEATHER NOT MEETING NWS
WARNING CRITERIA.

The office that day

Everything else NWS New York, NY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 4, 3:32 PM EDTSmall Craft AdvisoryOKX12 hr

Nearby

Red Flag Warnings in New Jersey, 2015Red Flag Warnings in New York, 2015Every red flag warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.